MathSciNet Relay Station
MathSciNet bibliographic data
MR2136999 (2006i:65150) 65M60 (35Q30 65M15 76D06 76M10)
He, Yinnian Optimal error estimate of the penalty finite element method for the time-dependent Navier-Stokes equations. Math. Comp. 74 (2005), no. 251, 1201–1216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement